# SDR DALA201902153995

- Difficulty date: February 12, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 46,423 hours, 24,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOC FR69 TO FR70 AT LEVEL STRINGER 23 RH AT AFT GALLEY AREA, REPLACED WEB AND FASTENERS LOC FR 69 TO FR 70 AT LEVEL 1 STRINGER 23 RH AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND DWG D53474180
